# SDR DALA2015112107211

- Difficulty date: November 20, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AREA CORROSION ON FLOORBEAM 765 BETWEEN FRAME 12 TO FRAME 24 MEASURES APPROXIMATELY L:0.980", W:0.700", D:0.002".  REPLACED FLOORBEAM 765 BETWEEN FRAME 12 TO FRAME 24 IAW SRM 51-72-11 AND DWG D53110920.  MEASURES OF CORROSION ARE: L=1.470", W=1.071", D=0.040".
